# SDR AALA20121127002

- Difficulty date: November 27, 2012
- Submitted: November 27, 2012
- Operation: Air carrier
- Aircraft: N580AA
- Make and model: Doug DC-9-82
- Aircraft serial: 53157
- Aircraft time: 61,710 hours, 31,905 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Fairing
- Condition: Distressed
- Location: Stabilizer
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DORSAL FAIRING, STATION 52.267, HAS IN EXCESS OF 24 DISTRESSED HOLES REQUIRING EXTERNAL DOUBLER PER SRM 55-03-00.  INSTALLED REPAIR DOUBLER PER SRM 55-03-00.
